| Model Number |
0502740051 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the device broke inside the patient.The broken piece was successfully retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke off.Probable root cause: material/design error; manufacturing/assembly/ servicing error; inadequate package seal strength (packaging design); use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.
Event or Problem Description